# SDR P5CA0401021

- Difficulty date: December 20, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 12,439 hours, 2,211 cycles
- Engine: Ge CF680C2*
- Engine time: 4,810 hours, 846 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 ENG REVERSER STATUS MESSAGE DISPLAYED AFTER LANDING.  TRANSFERRED TO DMI 31988 AND MEL 78-31-01 PER DDPG.
